Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Reduction of the ordinary linear differential equation of the $ n$th order whose coefficients are certain polynomials in a parameter to a system of $ n$ first-order equations which are linear in the parameter


Author: Charles E. Wilder
Journal: Trans. Amer. Math. Soc. 29 (1927), 497-506
MSC: Primary 34A30; Secondary 34A25
MathSciNet review: 1501401
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34A25

Retrieve articles in all journals with MSC: 34A30, 34A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501401-0
Article copyright: © Copyright 1927 American Mathematical Society